# SDR C2XA01IA241

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W220035524
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING MAINTENMANCE INSPECTION, THE EMERGENCY EXIT SIGN AT SEAT 10-C WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE EMERGENCY LIGHT SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
